# SDR CALA2014032400385

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR15L TO STR16L AREA, FUSELAGE SKIN DENT MARK FOUND.  FOUND TO BE WITH IN LIMITS IAW SRM 53-00-01.  ACCOMPLISHED REPAIR DOUBLER AS USING LFEC AS PER B757-2 SRM 53-00-01, REPAIR, TABLE V, PER B757-2 SRM 53-00-01 FIG 201, REPAIR 3, DETAIL I.
